# SDR 95ZZZX2210

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Union
- Part number: MS21902W4
- Condition: Cracked
- Location: Servo Port
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC PRESSURE ON NR 1 SYSTEM ON LANDING.  FOUND THE PRESSURE LINE UNION CRACKED ON THE CENTER SERVO.  FIGURE 29-1001, ITEM 11.
